MAUDE Adverse Event Report: MEDTRONIC MEXICO S. DE R.L. DE CV EDM VENTRICULAR CATHETER, 35 CM; DEVICE, MONITORING, INTRACRANIAL PRESSURE

MEDTRONIC MEXICO S. DE R.L. DE CV EDM VENTRICULAR CATHETER, 35 CM; DEVICE, MONITORING, INTRACRANIAL PRESSURE
Model Number 26020
Medical Device Problem Code Infusion or Flow Problem (2964)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/09/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Medtronic received information regarding an external drainage and monitoring system catheter.It was reported that in the process of using the catheter to drain, the drainage was not smooth.The device was replaced to continue to drain the patient.There was a delay in the procedure of 3 minutes.The patient's status at the time of the report was alive-no injury.The patient's medical history was cerebral hemorrhage.
 
Additional Manufacturer Narrative
H3.Product analysis determined that the visual and optical inspection confirmed the catheter was returned with the guide wire bent inside the catheter.Optical inspection confirmed dried blood particles/bio matter throughout the entire length of the catheter.Functional inspection confirmed the catheter was patent, and met the requirements for leak testing.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
EDM VENTRICULAR CATHETER, 35 CM
Common Device Name
DEVICE, MONITORING, INTRACRANIAL PRESSURE
Manufacturer (Section D)
MEDTRONIC MEXICO S. DE R.L. DE CV
av. paseo del cucapah #10510
tijuana,bc 22210
MX  22210
Manufacturer (Section G)
MEDTRONIC MEXICO S. DE R.L. DE CV
av. paseo del cucapah #10510
tijuana,bc 22210
MX   22210
Manufacturer Contact
justin ellis
4620 n. beach st.
fort worth,tx, CA 76137
7635265677
MDR Report Key20513663
Report Number9617601-2024-00250
Device Sequence Number8690241
Product Code GWM
UDI-Device Identifier00763000406035
UDI-Public00763000406035
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K981046
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/23/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number26020
Device Catalogue Number26020
Device Lot Number227779088
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/22/2024
Supplement Date Received by Manufacturer12/20/2024
Initial Report FDA Received Date10/23/2024
Supplement Report FDA Received Date12/23/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/13/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age68 YR
Patient SexMale